Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 8, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 4:23 AM CDT for Pickens County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2025, 4:23 AM CDT (09:23 UTC)
- Expired
- Apr 6, 2025, 7:34 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 91 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
043
WGUS54 KBMX 060923
FFWBMX
ALC107-061415-
/O.NEW.KBMX.FF.W.0008.250406T0923Z-250406T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
423 AM CDT Sun Apr 6 2025
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Pickens County in west central Alabama...
* Until 915 AM CDT.
* At 423 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. The expected rainfall rate is 1 to 2.25 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Aliceville, Gordo, Reform, Carrollton, Pickensville, Ethelsville,
Memphis, McMullen, Johnston Lake, Garden, Benevola, Bevill Lock
And Dam, Owens, Dillburg, McShan, North Pickens Airport,
Macedonia, George Downer Airport, Kirk and Shaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3315 8784 3312 8793 3308 8797 3307 8801
3306 8803 3306 8804 3305 8803 3304 8803
3304 8804 3305 8807 3304 8808 3304 8815
3303 8814 3302 8816 3300 8817 3299 8834
3353 8827 3352 8784
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2.25 INCHES IN 1 HOUR
$$
86/Martin1 follow-up statement
928
WGUS74 KBMX 061234
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
734 AM CDT Sun Apr 6 2025
ALC107-061244-
/O.CAN.KBMX.FF.W.0008.000000T0000Z-250406T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pickens AL-
734 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING FOR PICKENS COUNTY HAS BEEN REPLACED WITH A
FLOOD ADVISORY...
&&
LAT...LON 3315 8784 3312 8793 3308 8797 3307 8801
3306 8803 3306 8804 3305 8803 3304 8803
3304 8804 3305 8807 3304 8808 3304 8815
3303 8814 3302 8816 3300 8817 3299 8834
3353 8827 3352 8784
$$
86/MartinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 1:07 AM CDT, 3 hours 16 minutes earlier. Its key messages:
- Updated at 100 AM CDT SUN APR 6 2025
- There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
- Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
- Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 1:07 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 107 AM CDT Sun Apr 6 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Updated at 100 AM CDT SUN APR 6 2025 - There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail. - Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening. - Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning. && .MESOSCALE UPDATE FOR SEVERE WEATHER OVERNIGHT... (Through Sunday Morning) Issued at 1201 AM CDT SUN APR 6 2025 A line of severe thunderstorms is making progress across Mississippi. We've lately seen an uptick in intensity in the Jackson area, as activity near Tupelo has waned as an outflow boundary has began to sink southeastward into Marion County. Currently watching for any leading cells ahead of the line in eastern Mississippi for severe potential. A nose of >1000 J/kg SBCAPE will work into the western Alabama counties over the next few hours as the line approaches, however it looks to eventually get pinched on the north as the outflow sinks further southward. Damaging wind appears at this point to be the largest threat, with observed DCAPE of 1000 J/kg on the BMX 00z sounding. The tornado threat still exists, and SRH values are progged to increase ahead of the main line. Hail seems to be less of a concern at this point, but could still occur with any cells forming ahead of the main line. The orientation of the main line will eventually begin to orient more ENE-WSW with time as the outflow keep sinking south. The main activity should reach the Birmingham metro area by 5-7 AM. Behind the main line, continuing rain and thunderstorms are anticipated, which may transition areas along I-20 to a flooding threat further into the morning. Any flooding and the exact area of it are highly dependent on the evolution of the main line over the next several hours. 12 && .SHORT TERM... (Today through Monday) Issued at 100 AM CDT SUN APR 6 2025 The system continues its slow trek to the east through the day. The combination of a strong jet stream aloft with the approaching trough and embedded shortwaves in the mid and upper levels overtop an unseasonably warm and humid airmass near the surface will provide an environment favorable for all modes of severe weather. Damaging winds appears to be the primary risk along a forced line of storms with a few QLCS tornadoes possible. Some large hail potential will exist, however, lapse rates are not expected to be overly impressive with this system. This system will not be moving at a fast clip, so flooding will likely become a concern through the day, with perhaps the highest totals between I-20 and I-85. Latest guidance places a large swath of 3 to 4 inches in this area through Monday afternoon. 16 && .LONG TERM... (Monday night through next Saturday) Issued at 100 AM CDT SUN APR 6 2025 Behind this system, we are going to see some colder temperatures move into the region along with dry air. Right now we may see frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning. So be ready to make preparations for any sensitive vegetation. The next rain maker will be Thursday afternoon into Friday with a passing cold front. The main dynamics for this system remains well to the north so severe weather should not be an issue. 16 && .AVIATION... (06Z TAFS) Issued at 100 AM CDT SUN APR 6 2025 MVFR conditions will expand over the area ahead of the line of storms. At this time the showers and storms will move into TCL by 7 to 8z, BHM by 9 to 10z, EET/ASN/ANB by 10 to 11z. MGM will likely see the line work in by 14 to 15z. This will be an extremely slow system and will provide showers and storms for a prolonged time through the afternoon. Flooding may develop as well and could impact a few locations. 16 && .FIRE WEATHER... Heavy rain and storms will overspread across the area through Monday, with a Flood Watch now in effect through Monday evening. However, conditions will quickly mix back out behind the front, with MinRH values expected to fall back into the upper 20s to low 30s by Tuesday into Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 50 58 37 / 100 60 30 0 Anniston 74 53 58 38 / 100 70 50 0 Birmingham 73 52 57 41 / 100 60 30 0 Tuscaloosa 74 50 60 40 / 100 40 20 0 Calera 73 52 59 40 / 100 60 40 0 Auburn 77 58 61 42 / 100 100 80 10 Montgomery 79 56 60 42 / 100 90 70 10 Troy 80 57 60 42 / 90 100 90 10 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee- Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene- Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery- Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter- Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...16 LONG TERM....16 AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 305 AM CDT Sun Apr 6 2025 ALZ011>015-017>050-071115- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 305 AM CDT Sun Apr 6 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a Slight Risk of severe thunderstorms across all of central Alabama through this afternoon. Storms will be capable of producing damaging winds, large hail, and isolated tornadoes. Heavy rainfall with this slow moving line may produce 2 to 4 inches of rain. Flash flooding may develop as the line moves east. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rainfall will continue through Monday afternoon, especially in the southeast. An additional 1-3 inches of rainfall is expected, with locally higher amounts possible in the heavier banding. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Sunday afternoon for severe and Monday afternoon for flooding.
In the hours before
Special weather statement, Apr 6, 1:46 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Birmingham AL
146 AM CDT Sun Apr 6 2025
ALZ012>015-023-060745-
Fayette AL-Walker AL-Winston AL-Tuscaloosa AL-Lamar AL-
146 AM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT WALKER...NORTHWESTERN
TUSCALOOSA...SOUTHEASTERN WINSTON...FAYETTE AND SOUTHEASTERN LAMAR
COUNTIES THROUGH 245 AM CDT...
At 145 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Helicon to near Millport. Movement was east at
25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Curry, Mill Branch, Richard Arthur Field, Smith Dam, Fayette, Coon
Creek, Powellville, Corona, Battle Branch, Hidden Cove Campground,
Townley, Boley Springs, Berry, Wilson Bend, Devils Branch, Seymour
Branch, New Lexington, Duncan Bridge, Falls City, and Fowlers
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for central,
northwestern and west central Alabama.
&&
LAT...LON 3417 8711 3399 8711 3399 8715 3397 8714
3393 8709 3389 8709 3389 8701 3387 8700
3385 8696 3385 8697 3347 8762 3347 8784
3353 8784 3353 8810
TIME...MOT...LOC 0645Z 265DEG 24KT 3413 8712 3353 8805
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, Apr 6, 2:52 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
252 AM CDT Sun Apr 6 2025
ALZ014-015-060845-
Walker AL-Winston AL-
252 AM CDT Sun Apr 6 2025
...A STRONG THUNDERSTORM WILL IMPACT WALKER AND SOUTHEASTERN WINSTON
COUNTIES THROUGH 345 AM CDT...
At 252 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kansas, or 8 miles southwest of Carbon Hill, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Curry, Camp McDowell, Mill Branch, Smith Dam, Nesmith, Ashbank, Coon
Creek, Poplar Springs, Powellville, Corona, Battle Branch, Hidden
Cove Campground, Townley, Black Pond, Eldridge, Wilson Bend, Devils
Branch, Kansas, Seymour Branch, and Duncan Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for central and
west central Alabama.
&&
LAT...LON 3421 8711 3399 8711 3399 8715 3396 8713
3396 8711 3394 8710 3391 8708 3390 8710
3389 8709 3389 8701 3387 8700 3386 8697
3360 8742 3369 8742 3369 8753 3387 8753
3387 8763 3393 8764
TIME...MOT...LOC 0752Z 236DEG 44KT 3379 8759
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
25/OwenLocal storm report, Apr 6, 3:37 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
337 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM Hail Millport 33.56N 88.07W
04/06/2025 M1.00 Inch Lamar AL Public
Quarter size hail reported in Millport.
&&Local storm report, Apr 6, 3:39 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
339 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM Hail Belk 33.65N 87.93W
04/06/2025 E0.75 Inch Fayette AL Public
Dime size hail reported in Belk.
&&Local storm report, Apr 6, 3:40 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
340 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Hail 1 SSE Fayette 33.68N 87.83W
04/06/2025 E0.25 Inch Fayette AL Public
Pea size hail in Fayette.
&&Special weather statement, Apr 6, 4:07 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
407 AM CDT Sun Apr 6 2025
ALZ022-060945-
Pickens AL-
407 AM CDT Sun Apr 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PICKENS COUNTY THROUGH
445 AM CDT...
At 406 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paulette, or 8 miles southeast of Macon, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gainesville Lake Campground, Aliceville, Garden, Carrollton,
Dillburg, Pickensville, McMullen, George Downer Airport, Owens, Kirk,
Cochrane, Johnston Lake, Memphis, Bevill Lock And Dam, and Macedonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Alabama.
&&
LAT...LON 3342 8829 3324 8784 3299 8830 3299 8834
TIME...MOT...LOC 0906Z 236DEG 49KT 3305 8843
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 38 hr |
| Apr 6, 12:20 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Winston | 55 min |
| Apr 6, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 50 min |
| Apr 6, 1:30 AM CDT | Tornado Warning | BMX | Pickens | 45 min |
| Apr 6, 1:46 AM CDT | Special Weather Statement | BMX | Fayette, Walker | 59 min |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Winston | 5 hr |
| Apr 6, 1:57 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 63 min |
| Apr 6, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 26 min |
| Apr 6, 2:52 AM CDT | Special Weather Statement | BMX | Walker | 53 min |
| Apr 6, 3:07 AM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 4 hr |
| Apr 6, 4:07 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 6, 4:40 AM CDT | Special Weather Statement | BMX | Pickens | 65 min |
| Apr 6, 4:41 AM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Apr 6, 5:33 AM CDT | Areal Flood Advisory | BMX | Blount, Fayette, Jefferson, Tuscaloosa, Walker | 6 hr |
| Apr 6, 6:33 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 114 min |
| Apr 6, 6:51 AM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 6, 7:13 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 77 min |
| Apr 6, 7:15 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 75 min |
| Apr 6, 7:18 AM CDT | Special Weather Statement | BMX | Greene, Hale, Marengo, Sumter | 42 min |
| Apr 6, 7:34 AM CDT | Areal Flood Advisory | BMX | Pickens | 86 min |
| Apr 6, 7:45 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 112 min |
| Apr 6, 8:11 AM CDT | Special Weather Statement | BMX | Hale, Marengo, Perry | 49 min |
| Apr 6, 8:27 AM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 78 min |
| Apr 6, 8:59 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 46 min |
| Apr 6, 9:03 AM CDT | Areal Flood Advisory | BMX | Bibb, St. Clair, Shelby, Talladega | 3 hr |
| Apr 6, 9:37 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby | 68 min |
| Apr 6, 9:41 AM CDT | Special Weather Statement | BMX | Coosa | 49 min |
| Apr 6, 9:56 AM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 49 min |
| Apr 6, 10:12 AM CDT | Tornado Warning | BMX | Autauga, Dallas, Lowndes | 14 min |
| Apr 6, 10:29 AM CDT | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 3 days |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Tuscaloosa | 23 hr |
| Apr 6, 10:36 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 58 hr |
| Apr 6, 10:40 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 32 min |
| Apr 6, 10:45 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa | 3 hr |
| Apr 6, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 49 min |
| Apr 6, 11:35 AM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes | 3 hr |
| Apr 6, 11:53 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 67 min |
| Apr 6, 12:15 PM CDT | Special Weather Statement | BMX | Montgomery | 60 min |
| Apr 6, 12:28 PM CDT | Flash Flood Warning | BMX | Elmore, Lowndes, Montgomery | 3 hr |
| Apr 6, 12:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 58 min |
| Apr 6, 12:52 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 38 min |
| Apr 6, 1:08 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 31 min |
| Apr 6, 1:12 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 33 min |
| Apr 6, 1:25 PM CDT | Areal Flood Advisory | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 2 hr |
| Apr 6, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 53 min |
| Apr 6, 1:59 PM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Elmore, Lee, Macon, Tallapoosa | 91 min |
| Apr 6, 2:20 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Apr 6, 3:11 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Russell | 2 hr |
| Apr 6, 3:28 PM CDT | Areal Flood Warning | BMX | Lee | 2 hr |
| Apr 6, 3:47 PM CDT | Flash Flood Warning | BMX | Lee, Russell | 118 min |
| Apr 6, 5:14 PM CDT | Special Weather Statement | BMX | Autauga, Lowndes, Montgomery | 46 min |
| Apr 6, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 28 min |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.